Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

8th day: Hi, I just started my Accutane treatment. I'm 20 years old and I have moderate/severe acne. I started getting it in senior year of high school and had it under control w/ Dan's regimen until the middle of my 3rd year of college. I tried everything--antiboitics, salicylic acid, face masks, etc. It did not go away. I'm having an IB, which are like 5-10 new pimps since I started taking it. A couple of blackheads. So far so good :)

Side effects: dried lips, tired eyes, very mild joint pain (in my lower back) and muscle soreness--which is very little considering that I lift HEAVY weights (I squat 300lbs and bench 240lbs). Little to no knee pain (I run 2 miles 3 days a week). A little more irritable than usual and mild depression (which I attribute to studying for the LSATs this incoming June and hard quarter) Sore throat.

I'll write again in a couple of days. Night!

Edited by Sewizzle

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×